# SDR SIMA201032605

- Difficulty date: November 21, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 15,087 hours, 13,068 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Flapper Valve
- Part number: 12039715001
- Condition: Missing
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2920 DURING THE CLIMBOUT THE CREW REPORTED THE AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL MODE.  THE CAPTAIN ELECTED TO RETURN TO CMI.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  INSTALLED MISSING GROUND AIR CONNECTION FLAPPER THAT WAS FOUND MISSING.  MAINTENANCE CONDUCTED INSPECTION OF DUCTING FOR MISSING FLAPPER IN REFERENCE WITH 21-27-08-400-801-A.  THE OPERATIONAL CHECK OF THE PACKS WAS ALSO DONE IAW 21-31-00-860-801-A.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
